Alert archive / California / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 64, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 13, 2011, 7:55 AM PDT for Riverside County, San Bernardino County, California. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2011, 7:55 AM PDT (14:55 UTC)
- Expired
- Sep 13, 2011, 8:50 AM PDT
- In force
- 55 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
The radar
The Yuma radar (KYUX), 187 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 2.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 555 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
470
WUUS55 KPSR 131455
SVRPSR
CAC065-071-131600-
/O.NEW.KPSR.SV.W.0064.110913T1455Z-110913T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
755 AM PDT TUE SEP 13 2011
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 900 AM PDT
* AT 749 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
NORTH CENTRAL RIVERSIDE COUNTY...OR 15 MILES NORTH OF DESERT
CENTER...AND MOVING NORTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT STATE HIGHWAY 177 NORTH OF
DESERT CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS.
&&
LAT...LON 3409 11537 3407 11532 3408 11503 3380 11516
3394 11573 3404 11568 3404 11560 3407 11561
3409 11560 3407 11556 3410 11553
TIME...MOT...LOC 1454Z 193DEG 16KT 3395 11543
$$
WOODALL3 follow-up statements
363
WWUS55 KPSR 131514
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
814 AM PDT TUE SEP 13 2011
CAC065-071-131600-
/O.CON.KPSR.SV.W.0064.000000T0000Z-110913T1600Z/
RIVERSIDE CA-SAN BERNARDINO CA-
814 AM PDT TUE SEP 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM PDT
FOR SOUTH CENTRAL SAN BERNARDINO AND NORTH CENTRAL RIVERSIDE
COUNTIES...
AT 812 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
NORTH CENTRAL RIVERSIDE COUNTY...OR 20 MILES NORTH OF DESERT
CENTER...MOVING NORTH AT 20 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT STATE HIGHWAY 177 NORTH OF
DESERT CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS......AND DEADLY CLOUD TO GROUND
LIGHTNING. MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM
WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE. REMEMBER...TURN AROUND...DONT DROWN.
&&
LAT...LON 3409 11537 3407 11532 3408 11503 3380 11516
3394 11573 3404 11568 3404 11560 3407 11561
3409 11560 3407 11556 3410 11553
TIME...MOT...LOC 1514Z 193DEG 15KT 3400 11530
$$
WOODALL283
WWUS55 KPSR 131531
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
831 AM PDT TUE SEP 13 2011
CAC065-071-131600-
/O.CON.KPSR.SV.W.0064.000000T0000Z-110913T1600Z/
RIVERSIDE CA-SAN BERNARDINO CA-
831 AM PDT TUE SEP 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM PDT
FOR SOUTH CENTRAL SAN BERNARDINO AND NORTH CENTRAL RIVERSIDE
COUNTIES...
AT 826 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTH CENTRAL
RIVERSIDE COUNTY...OR 24 MILES NORTH OF DESERT CENTER...MOVING NORTH
AT 15 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT STATE HIGHWAY 177 NORTH AND
NORTHEAST OF DESERT CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING.
REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND
DEADLY LIGHTNING
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE. REMEMBER...TURN AROUND...DONT DROWN.
&&
LAT...LON 3390 11555 3410 11551 3409 11537 3407 11532
3408 11503 3386 11513
TIME...MOT...LOC 1530Z 193DEG 15KT 3407 11528
$$
WOODALL563
WWUS55 KPSR 131550
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
850 AM MST TUE SEP 13 2011
CAC065-071-131559-
/O.CAN.KPSR.SV.W.0064.000000T0000Z-110913T1600Z/
RIVERSIDE CA-SAN BERNARDINO CA-
850 AM PDT TUE SEP 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SAN BERNARDINO
AND NORTH CENTRAL RIVERSIDE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING MOVED OUT OF THE WARNING AREA.
THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
LAT...LON 3390 11555 3410 11551 3409 11537 3407 11532
3408 11503 3386 11513
TIME...MOT...LOC 1549Z 193DEG 15KT 3415 11526
$$
WOODALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 5:20 AM PDT, 2 hours 35 minutes earlier.
Area forecast discussion, Sep 13, 5:20 AM PDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
520 AM MST TUE SEP 13 2011
.UPDATE..UPDATED AVIATION DISCUSSION.
&&
.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING SLOWLY ACROSS SOUTHERN CALIFORNIA AND
INTO ARIZONA IS EXPECTED TO LEAD TO ACTIVE STORM CONDITIONS TODAY
AND TONIGHT. IN FACT A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST
ARIZONA AND SOUTHEAST CALIFORNIA FROM 9 AM TO 9 PM TODAY. STORM
CHANCES ARE EXPECTED TO BE MUCH LOWER WEDNESDAY DUE TO MUCH LOWER
INSTABILITY AND THE BEGINNING OF A DRYING TREND. THE LOW PRESSURE
SYSTEM WILL WEAKEN AND SHIFT INTO UTAH AND COLORADO THURSDAY AND
STORM CHANCES WILL BE CONFINED TO THE HIGHER TERRAIN OF
SOUTH-CENTRAL ARIZONA. DRY CONDITIONS ARE EXPECTED ACROSS THE AREA
FRIDAY THROUGH MONDAY. HIGH TEMPERATURES ARE EXPECTED TO BE WELL
BELOW NORMAL TODAY AND WEDNESDAY FOLLOWED BY A GRADUAL WARMING TREND.
&&
.DISCUSSION...
TODAY AND TONIGHT...CONSIDERABLE CONVECTIVE POTENTIAL TODAY WITH
PRECIPITABLE WATER VALUES IN EXCESS OF ONE INCH ACROSS THE FORECAST
AREA AND IN EXCESS OF 1.5 INCHES OVER SOUTHWEST ARIZONA AND FAR
SOUTHEAST CALIFORNIA COMBINED WITH AN APPROACHING VORT MAX AND
ASSOCIATED JET ENERGY. PRETTY GOOD MODEL AGREEMENT ON THE BEST CAPE
BEING OVER YUMA AND LA PAZ COUNTIES TODAY EXTENDING INTO IMPERIAL
AND EASTERN RIVERSIDE COUNTIES. WOULD ANTICIPATE INDIVIDUAL STORMS
BEING CAPABLE OF PRODUCING LOCALLY HEAVY RAIN FOLLOWED BY REPEAT
STORMS IN SOME LOCATIONS. AS A RESULT...HAVE ISSUED A FLASH FLOOD
WATCH FOR SOUTHWEST ARIZONA AND FAR SOUTHEAST CALIFORNIA FROM 9 AM
TO 9 PM. STORMS HAVE ALREADY DEVELOPED OVER SAN DIEGO AND WESTERN
RIVERSIDE COUNTIES EARLY THIS MORNING. ANTICIPATE STORMS BEING
SLOWER TO DEVELOP OVER SOUTH-CENTRAL ARIZONA PER MODEL DEPICTIONS
OF CAPE AND DYNAMICAL FORCING. WITH LESS FORECAST CAPE...WOULD
ANTICIPATE LESS VIGOROUS CONVECTION OVER SOUTH-CENTRAL ARIZONA BUT
POPS WILL STILL BE RELATIVELY HIGH TONIGHT DUE TO JET/Q FORCING.
THERE WILL ALSO BE SEVERE POTENTIAL TODAY...MOST LIKELY OVER
SOUTHWEST ARIZONA WHERE CAPE AND SHEAR SHOULD BE BETTER
HOWEVER...THE SREF MODEL STRUGGLED TO DEPICT MEDIAN VALUES OF
EFFECTIVE BULK SHEAR AT OR ABOVE 30 KTS. SPC HAS SEE TEXT IN THE DAY
ONE CONVECTIVE OUTLOOK. MAX TEMPS SHOULD BE AT LEAST A FEW DEGREES
OR MORE BELOW NORMAL TODAY.
WEDNESDAY AND THURSDAY...WITH AN ACTIVE DAY TODAY...INSTABILITY IS
EXPECTED TO BE MUCH LOWER WEDNESDAY. THUS POPS ARE MUCH
LOWER...DESPITE LINGERING MOISTURE AND THE LOW CENTER OVER NORTHERN
ARIZONA. IN PART...THE WEDNESDAY POPS REFLECT POTENTIAL FOR
LINGERING MORNING SHOWERS OVER SOUTH-CENTRAL ARIZONA. MOISTURE
CONTINUES TO DECLINE THURSDAY. THOUGH MODELS HAVE TRENDED TOWARD A
SLOWER DECLINE OF MOISTURE...IT LOOKS TO BE INSUFFICIENT FOR
CONVECTION THURSDAY EXCEPT OVER ZONE 24. ANTICIPATE WELL BELOW
NORMAL TEMPS TO CONTINUE WEDNESDAY BEFORE A GRADUAL WARMING TREND
STARTS THURSDAY.
FRIDAY THROUGH MONDAY...MODELS CONTINUE TO ADVERTISE WEAK TROUGHING
OVER THE WEST THROUGH SATURDAY BEFORE RIDGING STARTS TO BUILD IN
FROM THE PACIFIC EARLY NEXT WEEK...THOUGH THE ECMWF DEPICTS A BAGGY
TROUGH OVER SOUTHERN CALIFORNIA. DRY CONDITIONS WILL BE IN PLACE
FRIDAY ONWARD ACROSS THE FORECAST AREA. TEMPS ANTICIPATED TO CLIMB
SLIGHTLY ABOVE NORMAL BY MONDAY.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...
THUNDERSTORM ACTIVITY ANTICIPATED AGAIN THIS AFTERNOON AT BOTH
SITES. BEST CHANCES LOOK TO BE LATE AFTERNOON/EARLY EVENING /AS HAS
BEEN THE CASE RECENTLY/. INTRODUCED PROB30\S AT BOTH SITES WITH
GUSTY WINDS AND BLOWING DUST THE PRIMARY THREATS. PRECIP SHOULD
DIMINISH AFTER 06Z WITH IMPROVING CONDITIONS TOWARD THE END OF THE
FORECAST PERIOD.
SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
THUNDERSTORMS ALREADY AFFECTING KIPL AT 12Z. INTRODUCED
THUNDERSTORMS INTO BOTH TAF SITES AS THEY WILL LIKELY SEE TSRA AND
REDUCED CIGS/VSBYS AT VARIOUS TIMES TODAY. CONDITIONS SHOULD IMPROVE
LATE IN THE DAY...AROUND 03Z OR SO.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
DRIER AIR WILL START TO WORK INTO THE REGION LATE THURSDAY AND INTO
FRIDAY...LASTING INTO THE BEGINNING OF NEXT WEEK. AFTERNOON
HUMIDITIES WILL ONLY DROP TO AROUND 20 PERCENT WITH GOOD OVERNIGHT
RECOVERY...DESPITE THE SLOWLY DRYING AIRMASS. NO SIGNIFICANT DRYING
TRENDS AND WIND EVENTS EXPECTED THROUGH THE UPCOMING WEEK AS UPPER
LEVEL TROUGHING HOLDS OVER THE REGION.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FLASH FLOOD WATCH FROM 9 AM MST THIS MORNING THROUGH 9 PM MST
THIS EVENING AZZ020-021-025-026.
CA...FLASH FLOOD WATCH FROM 9 AM PDT THIS MORNING THROUGH 9 PM PDT
THIS EVENING CAZ030>033.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...AJ
AVIATION...LEINS
FIRE WEATHER...NOLTEHazardous weather outlook, Sep 13, 5:51 AM PDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 551 AM MST TUE SEP 13 2011 AZZ022-023-027-028-141300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 551 AM MST TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THERE WILL BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE CHANCE FOR SEVERE WEATHER DECREASES DRAMATICALLY WEDNESDAY WITH ONLY A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN HAZARD WILL BE LIGHTNING. DRY CONDITIONS ARE EXPECTED THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. AZZ024-141300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 551 AM MST TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A GOOD CHANCE OF AFTERNOON THUNDERSTORMS...BECOMING LIKELY THIS EVENING. THERE IS POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STORM CHANCES DECLINE TO THE SLIGHT CATEGORY WEDNESDAY WITH A FURTHER DECLINE THURSDAY. THE MAIN HAZARD WILL BE LIGHTNING. DRY CONDITIONS ARE FORECAST FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ADVISED TO REPORT ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-021-026-CAZ031-141300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- SOUTHWEST DESERTS-LOWER COLORADO RIVER VALLEY CA- 551 AM MST TUE SEP 13 2011 /551 AM PDT TUE SEP 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST /9 AM PDT/ THIS MORNING THROUGH THIS EVENING... IN ADDITION TO FAVORABLE CONDITIONS FOR FLASH FLOODING...THERE WILL BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE CHANCE FOR SEVERE WEATHER DECREASES DRAMATICALLY WEDNESDAY WITH ONLY A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN HAZARD WILL BE LIGHTNING. DRY CONDITIONS ARE EXPECTED THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ025-CAZ030-032-033-141300- YUMA/MARTINEZ LAKE AND VICINITY-JOSHUA TREE NATIONAL PARK- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 551 AM MST TUE SEP 13 2011 /551 AM PDT TUE SEP 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST /9 AM PDT/ THIS MORNING THROUGH THIS EVENING... IN ADDITION TO FAVORABLE CONDITIONS FOR FLASH FLOODING...THERE WILL BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO WEATHER HAZARDS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:54 AM PDT | Flash Flood Watch | PSR | 17 hr | |
| Sep 13, 7:05 AM PDT | Severe Thunderstorm Warning | PSR | Riverside, San Bernardino | 55 min |
| Sep 13, 7:10 AM PDT | Flash Flood Warning | PSR | Riverside | 110 min |
| Sep 13, 9:18 AM PDT | Areal Flood Advisory | PSR | Riverside | 3 hr |
| Sep 13, 9:38 AM PDT | Severe Thunderstorm Warning | PSR | Riverside | 33 min |
| Sep 13, 10:00 AM PDT | Severe Thunderstorm Warning | PSR | Imperial, Riverside | 60 min |
| Sep 13, 10:53 AM PDT | Severe Thunderstorm Warning | PSR | Riverside, San Bernardino | 40 min |
| Sep 13, 12:00 PM PDT | Flash Flood Warning | PSR | Riverside, San Bernardino | 3 hr |
| Sep 13, 1:20 PM PDT | Dust Storm Warning | PSR | 100 min | |
| Sep 13, 1:21 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 54 min |
| Sep 13, 2:12 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 63 min |
| Sep 13, 3:00 PM PDT | Flash Flood Warning | PSR | Riverside | 106 min |
| Sep 13, 3:15 PM PDT | Special Weather Statement | PSR | Imperial | 45 min |
| Sep 13, 4:54 PM PDT | Special Weather Statement | PSR | Imperial | 21 min |
Nearby
Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.